# SDR COEA2009071301901

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 28,997 hours, 31,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL/OPEN: FOUND IN COE HEAVY CHECK:  MAJOR REPAIR: LT LONGITUDINAL FLOORBEAM JUST AFT OF FRAME 39 IS CRACKED.
